If you've been poisoned by acetaminophen, it is very important that you receive proper medical intervention so that you don't sustain permanent liver damage. While the most common treatment for Tylenol (acetaminophen) poisoning is an antidote called N-acetylcysteine (NAL), the timely administration of activated charcoal is another option. It can often prevent or reduce the need for further treatment and hospitalization, but only if a person is able to report the possible overdose within the first few hours. Activated charcoal can stop the liver from absorbing the acetaminophen before it gets there.
- Q How do medications treat Tylenol (acetaminophen) poisoning?
- Q What are the symptoms of Tylenol (acetaminophen) poisoning?
- Q Is Tylenol (acetaminophen) safe in high doses?
- Q When can accidental Tylenol poisoning in children occur?
- Q How common is Tylenol (acetaminophen) poisoning?
- Q What causes Tylenol (acetaminophen) poisoning?